How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56566
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

Due to major depression & anxiety, I have been taking Zopiclone

Customer Question

Due to major depression & anxiety, I have been taking Zopiclone prescribed by my GP since 1st January 2014.

Initially I was taking 7.5mg but I have been down to 3.75mg per night for a couple of weeks. My sleep pattern isn't brilliant but its a bit better than it was at the onset of the depression. My depression and anxiety have lifted a bit.

I have been put on Sertraline 100mg.

Next week, I'd like to reduce the Zopiclone further by halving the tablets. Is this okay to do?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.

Dr. Phil, MD :

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Dr. Phil, MD :

please enter chat

Customer:

Hi

Dr. Phil, MD :

Hi I'm Dr. Phil

Dr. Phil, MD :

Can I ask your first name?

Customer:

Andy

Dr. Phil, MD :

Hi Andy nice to meet you

Dr. Phil, MD :

Yes, this is fine to do

Customer:

Okay. Cool. Do you anticipate I'll get any withdrawal affects?

Dr. Phil, MD :

no. this is a small dose

Dr. Phil, MD :

you should be fine

Customer:

Thanks Doctor. That is reassuring.

Dr. Phil, MD :

you're welcome

Dr. Phil, MD :

any more questions?

Dr. Phil, MD :

you there?

Customer:

No, I don't think so. I just want to get off the Zopiclone so that I can get regular sleep again.

Dr. Phil, MD :

no problem

Dr. Phil, MD :

your plan is a good one

Dr. Phil, MD :

Did I do excellent work for you today?

Customer:

Thanks.

Customer:

Yes you did :-)

Dr. Phil, MD and 2 other Medical Specialists are ready to help you
Customer: replied 3 years ago.

Can I ask another quick question?

Expert:  Dr. Phil, MD replied 3 years ago.
Yes
Customer: replied 3 years ago.

The last few night's, I've been waking up in the night very sweaty.


 


Could this be the Sertraline?

Expert:  Dr. Phil, MD replied 3 years ago.
absolutely

common side effect
Customer: replied 3 years ago.

Will it wear off after a while?

Expert:  Dr. Phil, MD replied 3 years ago.
maybe. 50/50
Expert:  Dr. Phil, MD replied 3 years ago.
I appreciate the excellent rating.

I would be happy to help you in the future. Just ask for feedback. Thank you. :) Dr. Phil in your question opening or bookmark this page http://www.justanswer.co.uk/medical/expert-irondoc/

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)